The Publication

Overgaden Institut for Samtidskunst, Copenhagen
21-26.11.2017
Tue-Sat 13-17, Thur 13-20, Sun 13-00
Produced by Dansehallerne

The Publication opens on Tuesday and closes on Sunday. Content, defined in conversation with guests and visitors, will be added to the Table of Content throughout the week.

Table of contents

21.11.2017 (13—17)

Welcome by the editors, Galerie
Presentation, a few words

13:00

Introduction and Chapter One of Catherine Malabou's 'Ontology of the Accident, An Essay on Destructive Plasticity', Galerie
Reading Group, 18 pages

13:15
content to be defined in conversation with guests and visitors

Here are the tools, now shake: A fermentation for the final hour, Eva Rowson
Fermented (i.e. boozy) ginger brew workshop, ~60 min preparation

15:00
content to be defined in conversation with guests and visitors
22.11.2017 (13—17)

Poetic intervention on 'Chapter One of Catherine Malabou's 'Ontology of the Accident, An Essay on Destructive Plasticity' , Pontus Pettersson
Reading, 30 min.

13:00
content to be defined in conversation with guests and visitors

Companionship and telepathic elegance, Hana Lee Erdman
Practice sharing, 60 min.

15:00
content to be defined in conversation with guests and visitors
23.11.2017 (13—20)

Kids on Stage? Between zoo and life in the representational frame of art, Cecilie Ullerup Schmidt
Lecture and discussion, 60 min.

13:00

Jan's Secrets, Jan Ritsema and Galerie
Skype interview, ~60 min.

14:30
content to be defined in conversation with guests and visitors

Companionship and telepathic elegance, Hana Lee Erdman
Practice Sharing, 60 min.

16:00
content to be defined in conversation with guests and visitors

NIELSEN afsnit 4: Efterliv/Afterlife, Cæcilie Østerby Sørensen
Screening, 14' followed by a conversation

18:00

Fantasmical Anatomy far away version, Anne Juren
Somatic podcast fiction

19:00
24.11.2017 (13—17)

Anti-meditation on permeability, Ruth-Johanne Andersson
Audio-meditation over Skype, 20 min.

13:00
content to be defined in conversation with guests and visitors

result: recap, Frida Sandström
Lecture 30 min.

14:00

Frida Sandström in conversation with Erik Berg, Frida Sandström and Erik Berg
Conversation, 30 min.

14:30

axels tårar (axels tears), Pontus Pettersson
Presentation, ~60 min.

15:00
content to be defined in conversation with guests and visitors
25.11.2017 (13—17)

P0$$€ CPH $€$$10N, Klara Utke Acs
Dance and reading circle, 2 hours

13:00

Sleeping Workshop led by a dog, Krõõt Juurak and Alex Bailey
Workshop led by Pablo, 60 min.

15:30
content to be defined in conversation with guests and visitors
26.11.2017 (13—00)
content to be defined in conversation with guests and visitors

The Artworld and The Artworld, Alina Popa and Florin Flueras
Skype Lecture, 60 min.

15:00
content to be defined in conversation with guests and visitors

The Making-of of 'Do you remember that time we were together and danced this or that dance?', Clara Amaral
Skype presentation followed by a conversation, 45 min.

17:00
content to be defined in conversation with guests and visitors

Now we've shaken it as hard as we can, let's party, Eva Rowson
Ferments degustation, until nothing is left

20:30

France Culture, Mårten Spångberg
Lecture for a radio, 90 min.

21:00

Epilogue and Closing of The Publication
Cocktail with ferments, until 23:00

22:30

The Publication is a container and meeting point for various forms of content such as a lecture, an artist presentation, a conversation, a practice or a performance. An table of contents will be updated throughout with some content scheduled in advance and some to be defined over the week together with visitors and guests.

In Copenhagen The Publication will last for one week and address the current state of the immaterial arts.
It will include contributions by Alex Bailey, Alina Popa, Anne Juren, Cecilie Ullerup Schmidt, Cæcilie Østerby Sørensen, Clara Amaral, Eva Rowson, Florin Flueras, Frida Sandström, Hana Lee Erdman, Jan Ritsema, Klara Utke Acs, Krõõt Juurak, Mårten Spångberg, Pontus Petterson, Ruth-Johanne Anderssen and more.

From relational aesthetics, over social sculpture to “situations”, contemporary art practices have been addressing the production of subjectivity in the realm of experience economy, using life as means and ends. A conversation, a behaviour, a movement, or a mood has become the brush, but also the painting. What are the relations between the objectification and the production of life in art and society? What happens to art when life is capitalized into new forms of production?

It is strictly edited by Galerie, but anyone can smuggle in content.